MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 8H/LT/169MM-STER; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 8H/LT/169MM-STER; PLATE,FIXATION,BONE
Model Number 02.107.308S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930); Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device procode: hwc.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device history records review was completed for part: 02.107.308s, lot: h610834.Manufacturing location: (b)(4), manufacturing date: may 01, 2018, expiry date: mar 31, 2028.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record determined the raw material lot met all specifications with no issues documented that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent hardware removal of one (1) olecranon plate, one (1) metaphyseal screw, five (5) cortex screws, and six (6) variable angle (va) locking screws.The patient had a malunion, wound not closing, infection, and nonunion of her left elbow olecranon plate.It is unknown if there was surgical delay.Procedure was successfully completed.Patient outcome was good.This report is for one (1) olecranon plate.This is report 1 of 4 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 8H/LT/169MM-STER
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8650359
Report Number2939274-2019-58363
Device Sequence Number13974793
Product Code HRS
UDI-Device Identifier10886982029393
UDI-Public(01)10886982029393
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.308S
Device Catalogue Number02.107.308S
Device Lot NumberH610384
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/29/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR